# SDR DALA2015022001489

- Difficulty date: February 16, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 62,201 hours, 45,832 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT NLG WHEEL WELL DOOR RT.  NLG WHEEL WELL DOOR RT WAS REMOVED IAW AMM 32-22-01.  NLG WHEEL DOOR RT SERVICIABLE WAS INSTALLED IAW AMM 32-22-01.
